Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 258, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 8, 2011, 4:53 PM MDT for Keith County, Lincoln County, Perkins County, Nebraska. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2011, 4:53 PM MDT (22:53 UTC)
- Expired
- Aug 8, 2011, 5:45 PM MDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Keith County, NE, Lincoln County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 141 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 5:00 PM MDT | HAIL 1.75 | 10 N Madrid, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 3:52 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 426 J/kg
- Mixed-layer CIN
- -479 J/kg
- Mixed-layer LCL
- 1363 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
203 WUUS53 KLBF 082253 SVRLBF NEC101-111-135-082345- /O.NEW.KLBF.SV.W.0258.110808T2253Z-110808T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 453 PM MDT MON AUG 8 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA... SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA... EASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 545 PM MDT/645 PM CDT/ * AT 451 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED 10 MILES NORTHEAST OF MADRID...OR 16 MILES NORTHEAST OF GRANT...AND MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ELSIE AROUND 505 PM MDT. GRAINTON AROUND 515 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4070 10156 4110 10174 4112 10136 4070 10094 TIME...MOT...LOC 2253Z 335DEG 32KT 4096 10146 WIND...HAIL <50MPH 1.50IN $$ BROOKS
2 follow-up statements
565 WWUS53 KLBF 082317 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 517 PM MDT MON AUG 8 2011 NEC101-082326- /O.CAN.KLBF.SV.W.0258.000000T0000Z-110808T2345Z/ KEITH NE- 517 PM MDT MON AUG 8 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KEITH COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4100 10169 4100 10125 4070 10094 4070 10156 TIME...MOT...LOC 2316Z 335DEG 32KT 4077 10135 $$ NEC111-135-082345- /O.CON.KLBF.SV.W.0258.000000T0000Z-110808T2345Z/ LINCOLN NE-PERKINS NE- 517 PM MDT MON AUG 8 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN PERKINS AND SOUTHWESTERN LINCOLN COUNTIES UNTIL 545 PM MDT/645 PM CDT/... AT 514 PM MDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR ELSIE...OR 20 MILES EAST OF GRANT...MOVING SOUTHEAST AT 25 MPH. IN ADDITION...AT 500 PM MDT GOLF BALL SIZE HAIL WAS REPORTED 10 MILES NORTH OF MADRID WITH THIS STORM. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN PERKINS AND SOUTHWESTERN LINCOLN COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4100 10169 4100 10125 4070 10094 4070 10156 TIME...MOT...LOC 2316Z 335DEG 32KT 4077 10135 WIND...HAIL <50MPH 1.75IN $$ BROOKS
678 WWUS53 KLBF 082349 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 549 PM MDT MON AUG 8 2011 NEC111-135-082358- /O.EXP.KLBF.SV.W.0258.000000T0000Z-110808T2345Z/ LINCOLN NE-PERKINS NE- 549 PM MDT MON AUG 8 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PERKINS COUNTY AND EXTREME SOUTHWEST LINCOLN HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ANOTHER SEVERE THUNDERSTORM WARNING IS CURRENTLY IN EFFECT FOR THE EASTERN PORTIONS OF LINCOLN COUNTY. LAT...LON 4100 10169 4100 10125 4070 10094 4070 10156 TIME...MOT...LOC 2317Z 335DEG 32KT 4076 10135 $$ BROOKS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 1:40 PM MDT, 3 hours 13 minutes earlier.
Area forecast discussion, Aug 8, 1:40 PM MDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 240 PM CDT MON AUG 8 2011 .SYNOPSIS... WEAK SURFACE CONVERGENCE INDICATED NEAR A STALLED OUTFLOW BOUNDARY NEAR THE NORTH PLATTE/PLATTE RIVER VALLEY WITH SOME TOWERING CU VISIBLE ON SATELLITE. THIS WILL BE ONE AREA OF NEAR TERM FOCUS. A THUNDERSTORM HAS DEVELOPED ON THE SOUTHERN BLACK HILLS AS WELL WITH WEAK CONVECTION CONTINUING TO LINGER ALONG THE NEBRASKA SOUTH DAKOTA BORDER THIS AFTERNOON. DESTABILIZATION IS OCCURRING WITH SURFACE BASED CAPES OF 1000-2200 J/KG. && .SHORT TERM (TONIGHT THROUGH THURSDAY)... POTENTIAL EXISTS FOR A STORM CLUSTER...CURRENTLY DEVELOPED ON THE SOUTHERN BLACK HILLS TO MOVE EAST SOUTHEAST ACROSS NORTHERN NEBRASKA LATER THIS AFTERNOON AND EVENING. THE HIGH RESOLUTION RAPID REFRESH (HRRR) MODEL INDICATES THIS TO OCCUR...ALTHOUGH MOVEMENT/DEVELOPMENT IS MUCH FURTHER SOUTHEAST. MODEL FORECAST CORFIDI VECTOR INDICATE A GENERAL EAST SOUTHEAST MOVEMENT. SEVERE STORMS ARE POSSIBLE GIVEN SUFFICIENT DEEP LAYER SHEAR. LIMITING FACTORS ARE PRESENCE OF POST FRONTAL LIGHT NORTHERLY WINDS AND MODEST INSTABILITY OF 1000-1500 J/KG. ANY DEVELOPMENT SHOULD DIMINISH OR EXIT AREA BY MIDNIGHT TONIGHT. THERE MAY ALSO BE ISOLATED STORMS TO DEVELOP ACROSS REMAINDER OF FORECAST AREA THIS AFTERNOON...ESPECIALLY NEAR ANY EXISTING OUTFLOW BOUNDARIES MEANDERING THE REGION. EASTERLY TO SOUTHEASTERLY UPSLOPE FLOW INCREASES TUESDAY AFTERNOON AS WEAK SURFACE HIGH RESIDES FROM SOUTH DAKOTA INTO EASTERN NEBRASKA. FAST WESTERLIES ALOFT WILL BRING AN ORGANIZED THREAT FOR MCS FORMATION WITH GENERAL WIDESPREAD RAINFALL POSSIBLE. DUE TO 30 TO 50 KNOT DEEP LAYER SHEAR...SEVERE STORMS AGAIN POSSIBLE BY LATE AFTERNOON. HIGHS TUESDAY ALSO TO BE SLIGHTLY COOLER IN THE UPPER 70S TO LOWER 80S. PREFER THE SLOWER TIMING OF THE NAM MODEL WITH ORGANIZED DEVELOPMENT TARGETED IN THE NEBRASKA PANHANDLE LATE AFTERNOON TO BLOSSOM AND TRACK SOUTHEAST THROUGH THE CENTRAL AND SOUTHERN SANDHILLS OVERNIGHT. A DEVELOPING EAST/SOUTHEAST LOW LEVEL JET...WHICH HAS BEEN LACKING THE PAST SEVERAL DAYS WILL BE PRESENT AIDING IN STORM INFLOW. AREAS OF SIGNIFICANT RAINFALL ARE EXPECTED. THE HEAVY CONVECTION WILL DIMINISH BY WEDNESDAY...ALTHOUGH AMPLE MOISTURE AND WEAK LIFT WILL BE SUFFICIENT FOR AT LEAST SCATTERED SHOWERS AND STORMS. MOST IF NOT ALL THE ACTIVITY SHOULD END WEDNESDAY EVENING. LOWERED HIGHS WEDNESDAY A BIT FURTHER TO RANGE FROM 73 TO 76 AS PERSISTENT STRATUS TO ALSO INHIBIT WARMUP. MAINTAINED AT LEAST A SLIGHT CHANCE FOR SHOWERS AND STORMS THURSDAY/THURSDAY NIGHT AS FAST WESTERLIES ALOFT IN ZONAL FLOW MAY AID IN AT LEAST ISOLATED DEVELOPMENT. HIGHS A BIT WARMER FROM 82 TO 86. .LONG TERM (FRIDAY THROUGH MONDAY)... UPPER RIDGE FORECAST TO PERSIST FROM THE FOUR CORNER REGION INTO THE NORTHERN ROCKIES PER GFS MODEL...WHILE THE 12Z ECMWF BREAK DOWN THE NORTHERN PORTION OF RIDGE. STORM CHANCES WILL EXIST...ALTHOUGH MOST DEVELOPMENT LOOKS TO BE ISOLATED. HIGH TO WARM FROM THE LOW TO MID 80S FRIDAY AND SATURDAY TO THE MID AND UPPER 80S SUNDAY AND MONDAY. A COLD FRONT STILL FORECAST TO PASS FRIDAY WITH RETURN SOUTHERLY WINDS BY SUNDAY AND MONDAY. && .AVIATION... THUNDERSTORMS ARE ONCE AGAIN POSSIBLE ACROSS THE AREA FOR THIS AFTERNOON AND INTO EARLY EVENING. AN UPPER LEVEL DISTURBANCE WILL PASS ACROSS NEBRASKA THIS AFTERNOON AND IS EXPECTED TO SPARK OFF CONVECTION OVER THE PANHANDLE AND THE BLACK HILLS IN SOUTH DAKOTA. STORMS HAVE STARTED TO DEVELOP EARLY THIS AFTERNOON OVER THE BLACK HILLS. THIS CONVECTION IS EXPECTED TO MOVE SOUTHEAST INTO NORTHWEST NEBRASKA...HOWEVER IF THE ACTIVITY FORMS INTO A LINE IT LOOKS AS IF MOVEMENT WOULD BE MORE EASTERLY. CONFIDENCE IS HIGHER WITH THESE STORMS MOVING OVER THE KVTN TERMINAL LATER THIS AFTERNOON. HAVE LOW TO MODERATE CONFIDENCE WITH STORM DEVELOPMENT OVER THE PANHANDLE...SO HAVE INCLUDED VCTS INTO THE KLBF FORECAST. AFTER THIS CONVECTION PASSES...QUIET CONDITIONS ARE EXPECTED WITH VFR CEILINGS AND VISIBILITIES AS WELL AS LIGHT AND VARIABLE WINDS...EVENTUALLY SWITCHING TO THE NORTHEAST. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...ROBERG AVIATION...BROOKS
Hazardous weather outlook, Aug 8, 3:10 PM MDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 410 PM CDT MON AUG 8 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-092115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 410 PM CDT MON AUG 8 2011 /310 PM MDT MON AUG 8 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO PERHAPS SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH EARLY THIS EVENING. THE AREA OF CONCERN IS PRIMARILY SOUTH OF A LINE FROM VALENTINE TO BARTLETT. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE EXPECTED AGAIN ON TUESDAY. CONDITIONS ARE EXPECTED TO BE FAVORABLE FOR STORMS TO BECOME SEVERE WITH PRIMARY THREATS OF LARGE HAIL AND DAMAGING WINDS. THE AREA OF CONCERN IS GENERALLY WEST OF A LINE FROM VALENTINE TO TAYLOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BROOKS
In the hours before
Special weather statement, Aug 8, 4:17 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 517 PM CDT MON AUG 8 2011 NEZ036-037-082300- LOGAN NE-MCPHERSON NE- 517 PM CDT MON AUG 8 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCPHERSON AND SOUTHWESTERN LOGAN COUNTIES UNTIL 600 PM CDT... AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TRYON...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... RINGGOLD AND HIGHWAY 97 MILE MARKER 20 AROUND 535 PM CDT. HIGHWAY 92 MILE MARKER 220 AROUND 545 PM CDT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROOKS
Special weather statement, Aug 8, 4:24 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 424 PM MDT MON AUG 8 2011 NEZ035-036-082315- ARTHUR NE-MCPHERSON NE- 524 PM CDT MON AUG 8 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARTHUR AND NORTHWESTERN MCPHERSON COUNTIES UNTIL 615 PM CDT/515 PM MDT/... AT 419 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR THREE MILE LAKE...OR 11 MILES NORTHEAST OF ARTHUR...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... HIGHWAY 92 MILE MARKER 180 AROUND 535 PM CDT. SAND BEACH LAKE AROUND 540 PM CDT. SCHNICK LAKE AROUND 555 PM CDT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BROOKS
Special weather statement, Aug 8, 4:31 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 531 PM CDT MON AUG 8 2011 NEZ025-037-082315- LOGAN NE-THOMAS NE- 531 PM CDT MON AUG 8 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN THOMAS AND NORTHWESTERN LOGAN COUNTIES UNTIL 615 PM CDT... AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF THEDFORD...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HIGHWAY 83 CROSSING THE DISMAL RIVER... HIGHWAY 83 MILE MARKER 140... HIGHWAY 83 MILE MARKER 130... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BROOKS
Local storm report, Aug 8, 4:32 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
532 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL 7 NNE OGALLALA 41.22N 101.67W
08/08/2011 M1.50 INCH KEITH NE TRAINED SPOTTER
PUBLIC REPORTED PING PONG BALL SIZED HAIL ON THE SOUTH
SIDE OF LAKE MCCONAUGHY.
&&
CVPLocal storm report, Aug 8, 4:34 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
534 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL 7 NNE OGALLALA 41.22N 101.67W
08/08/2011 M1.75 INCH KEITH NE TRAINED SPOTTER
SPOTTER REPORTED GOLF BALL SIZED HAIL ON THE EAST END OF
LAKE MCCONAUGHY.
&&
CVPLocal storm report, Aug 8, 4:35 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
535 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 7 NNE OGALLALA 41.22N 101.67W
08/08/2011 E1.50 INCH KEITH NE PUBLIC
PUBLIC REPORTED PING PONG BALL SIZED HAIL ON THE SOUTH
END OF LAKE MCCONAUGHY.
&&
CVPThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:39 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 66 min |
| Aug 7, 7:10 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 50 min |
| Aug 7, 7:49 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 56 min |
| Aug 7, 8:34 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Garfield, Holt, Keya Paha, Rock, Wheeler | 56 min |
| Aug 8, 3:35 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 40 min |
| Aug 8, 4:21 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 39 min |
| Aug 8, 5:08 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 52 min |
| Aug 8, 5:31 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 74 min |
| Aug 8, 5:46 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 44 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.